# SDR HEEA955901

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350BZ
- Make and model: Snias AS350B2
- Aircraft serial: 2653
- System (JASC): 2150 · Cabin Cooling System
- Part: Evaporator
- Part number: 6AS35039
- Condition: Leaking
- Location: Forward
- Part time: 1,329 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAKING.  HOLE IN EVAPORATOR, MOTOR INOPERATIVE.
